MathSciNet Relay Station
MathSciNet bibliographic data
MR2949638 34K09 (34G25 47H06)
Vrabie, Ioan I. Global solutions for nonlinear delay evolution inclusions with nonlocal initial conditions. Set-Valued Var. Anal. 20 (2012), no. 3, 477–497.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement